# SDR SWIA200110026

- Difficulty date: July 15, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 2,443 hours, 1,528 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1241B
- Condition: Defective
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE WHEN SELECTING FLAPS OUT OF ZERO.  LEFT SIDE FAILED AT 4 DEGREES, RIGHT SIDE FAILED AT 3 DEGREES.REPLACED RIGHT BRAKE POSITION SENSING UNIT  IAW 27-51-10.  OPS CHECK GOOD.
